# SDR DXTA2009112503869

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Gulstm 200
- Aircraft serial: 168
- Aircraft time: 189 hours, 1,109 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Component: Wheel
- Component part number: 5009029
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BOTH RT MAIN TIRES ARE BLOWN OUT AFTER ATTEMPTING TO STOP WITH NORMAL BRAKING, THEN HAVING TO SWITCH TO EMERGENCY BRAKING TO STOP.  REMOVED AND REPLACED BOTH NR 3 & NR 4 MLG WHEEL ASSY IAW AMM 32-40-15.
